Article citationsMore >>

Sharomi O. et al, “Mathematical analysis of the transmission dynamics of HIV/TB co-infection in the presence of treatment”, Mathematical Biosciences and Engineering, Vol. 5, No. 1, pp 145-174, 2008.

has been cited by the following article:

Article

Modelling of HIV-TB Co-infection Transmission Dynamics

1Department of Mathematics, Gujarat University, Ahmedabad, Gujarat


American Journal of Epidemiology and Infectious Disease. 2014, Vol. 2 No. 1, 1-7
DOI: 10.12691/ajeid-2-1-1
Copyright © 2013 Science and Education Publishing

Cite this paper:
Nita H. Shah, Jyoti Gupta. Modelling of HIV-TB Co-infection Transmission Dynamics. American Journal of Epidemiology and Infectious Disease. 2014; 2(1):1-7. doi: 10.12691/ajeid-2-1-1.

Correspondence to: Nita  H. Shah, Department of Mathematics, Gujarat University, Ahmedabad, Gujarat. Email: nitahshah@gmail.com

Abstract

In this paper, we have formulated a model for HIV-TB co-infection using differential equations in order to understand the dynamics of disease spread. The model is analysed for all the parameters responsible for the disease spread in order to find the most sensitive parameters out of all. Steady state conditions are derived. A threshold parameter R0 is defined and is shown that the disease will spread only if its value exceeds 1. Numerical simulation is done for the model using MATLAB which shows the population dynamics in different compartments.

Keywords